MathSciNet Relay Station
MathSciNet bibliographic data
MR2083467 (2005i:37043) 37E05 (37A25 37D45 37E10)
van Strien, Sebastian; Vargas, Edson Real bounds, ergodicity and negative Schwarzian for multimodal maps. J. Amer. Math. Soc. 17 (2004), no. 4, 749–782 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement